ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Diffusivity of water in organic solvents

Sitaraman, Ramalingam and Ibrahim, SH and Kuloor, NR (1962) Diffusivity of water in organic solvents. In: AIChE Journal, 8 (2). pp. 277-278.

Full text not available from this repository. (Request a copy)

Abstract

Diffusivity of water in organic solvents

Item Type: Journal Article
Additional Information: The copyright belongs to American Institute of Chemical Engineers.
Department/Centre: Division of Mechanical Sciences > Chemical Engineering
Date Deposited: 17 Nov 2005
Last Modified: 27 Aug 2008 11:32
URI: http://eprints.iisc.ernet.in/id/eprint/4003

Actions (login required)

View Item View Item